# SDR VNAA202411240025

- Difficulty date: October 20, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670335745
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO: DURING INSPECTION OF THE TASK CARD 53-20-333-JIC IT WAS DETECTED CORROSION ON UPPER/LOWER FACE OF PLATE LBL 3.4 BTW FS533.00 AND FS 549.00 AT FWD CARGO COMPARTMENT.  CORROSION ON UPPER/LOWER FACE OF PLATE LBL 3.4 BTW FS533.00 AND FS 549.00 AT FWD CARGO COMPARTMENT WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01, EVALUATED,DUE DAMAGE IT'S NOT ALLOWABLE AT FWD CARGO COMPARTMENT, PLATE LBL 3.4 BTW FS533.00 PER CRJ-900 SRM 53-32-58-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01
